# SDR F3LA99013

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, RERPORTED CRACK ON FORWARD SIDE OF RIB AT BS 505.  MAINTENANCE REPLACED RIB PER SRM 51-10-1, PAGE 5, AND 51-30-2.  (M)
